# SDR UALA2011060202703

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 50,418 hours, 5,993 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Location: O2 System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LEAKING DOWN AT APPROXIMATELY 10 PSI EVERY 6 MINS.  STARTING PRESSURE 1750, NOW 770.  REPLACED THE CREW OXYGEN CYLINDER PER AMM.  PERFORMED CREW OXYGEN LEAK TEST PER AMM.  TESTED GOOD.
